# SDR DALA1504169263

- Difficulty date: December 17, 2010
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 31,905 hours, 17,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, AFT CARGO DOORWAY LOWER JAMB BEAM, L-28R CORROSION REPAIRED IAW ERA 398119-14.
